# SDR FDEA201104071388

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,456 hours, 32,326 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916
- Part serial: FX0014
- Condition: Failed
- Location: Slat/ Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 LED FAILED TO RETRACT ON FLAP RETRACTION.  REF 27-82-000-1  NR 1 SLAT HAS L/E JUMPER CABLE INSTALLED REF AMM  27-82-000-1  C/0473391.   INSTALLED JUMPER ADAPTER ON NR 1 SLAT IAW MM 27-82-000-1.  OPS CHECKED FLAP/SLAT SYSTEM PER  MM 27-81-000-5 SYSTEM OPS. CHECKED GOOD.  REMOVED NR 1 SLAT JUMPER. RE-INSTALLED ORIGINAL CONNECTOR PLUG ON NR 1 SLAT ACTUATOR CYLINDER WIRING. POWERED FLAPS UP AND LOWERED FLAPS,  INDICATION NORMAL IAW MM27-81-000-5. OBSERVED FLAPS PHYSICALLY IN THEIR OPERATION, OPS NORMAL.  REMOVED NR 1 SLAT ACTUATOR AND INSTALLED NEW ACTUATOR CHECKED ALL WIRING FOR NR 1 SLAT SWITCHES (S198,S308)  TO LE CONTROL UNIT (M618).  ALL WIRING CHECKED GOOD.
